# SDR DALA2015020200900

- Difficulty date: February 1, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 59,721 hours, 43,635 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Contaminated
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND TWO AFT TAILCONE SLIDE RETENTION STRAPS ATTACHED AT FRAME OIL SOAKED.  MAINTENANCE R & R STAPS.
